MAUDE Adverse Event Report: STRYKER SPINE-US 9X23X12DEG-9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 9X23X12DEG-9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48950092
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Status and location of the device is unknown.
 
Event or Problem Description
It was reported that two tritanium pl cages migrated post-operatively.The patient is experiencing pain in their left leg.Revision surgery will be needed.This report captures the second of the two cages.
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device and complaint history records were reviewed for this lot, and no relevant manufacturing issues or similar complaints were identified.From the tritanium pl surgical technique: early loosening may result from inadequate initial fixation, latent infection, premature loading of the device or trauma.Late loosening may result from trauma, infection, biological complications or mechanical problems, with the subsequent possibility of bone erosion, or pain.The device was not returned, xrays were not provided, and no additional information about the surgery or the patient was provided.At this time, a root cause cannot be determined.Possible causes include: inadequate initial fixation; latent infection; premature loading of the device or trauma; improper cage size; patient bone quality; patient activity level; inadequate preparation of the disc space.
 
Event or Problem Description
It was reported that two tritanium pl cages migrated post-operatively.The patient is experiencing pain in their left leg.Revision surgery will be needed.This report captures the second of the two cages.Revision surgery has occurred.

Brand Name
9X23X12DEG-9
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key11702753
Report Number3004024955-2021-00005
Device Sequence Number19703323
Product Code MAX
UDI-Device Identifier07613327295009
UDI-Public07613327295009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162262
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2024
Device Model Number48950092
Device Catalogue Number48950092
Device Lot NumberK3EA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;